It makes me real tired and sluggish and weak when I take it always feel fatigue and light headed also feel depressed since I have been taking it
It depends how you feel. When I was on it I could not function I was always feeling sleepy and drowsy. Some people do fine others not. I hope you feel better be safe and drink allot of liquids it helps
What do you take it for? I have pretty bad angina and I'm on 50 mg 2 times daily. I'm having problems breathing tonight so I took another 25mg pill to see if it helps. I know what the issue is I have a blockage they say is more dangerous to fix than treat with medication. The last time this happened the doctor bumped me up from 25mg 2 X a day to 50mg 2 X a day. That's a 100 mg per day, I just added 25 mg more myself. I dont know how fast it works but I believe I feel better after a half hour.
For your question if you are sleepy or dizzy on this mediction I wouldn't advise working or driving. I'm sometimes like that, not always, as your body adjusts so does your energy.You take a pretty high dose and I was worried mine was high. My blood pressure always seems good now I take it because I have problems with breathing and chest weighted down feeling.
It is very aggravating especially when I wake up at night like that. These drugs I usually adjust and tell my dr. what I did later. At least in the middle of the night or weekends. I can't go to the ER everytime they don't know anyways what to do and stick you in the hospital to be safe. I hope you have a better understanding of what it's used for and how Iteact to it. I was told they treat angina, high blood pressure, migraines with this medication. By the way I don't suggest changing any medication prior to doctors orders. I did this because I have been going down this road a long time and know how I react to the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Apr 2015 • 2 answers
Updated 17 Feb 2016 • 1 answer
Updated 30 Jul 2017 • 1 answer
Updated 5 Nov 2017 • 2 answers
Updated 26 Oct 2018 • 1 answer